- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2008 1 (1)
- Authors
- Shestakov, Ivan V.; Shlapunov, Alexander A.
- Contact information
- Institute of Mathematics, Siberian Federal University, av. Svobodny 79, Krasnoyarsk, 660041, Russia, e-mail: Shestakov-V@yandex.ru, shlapuno@lan.krasu.ru
- Keywords
- ill-posed Cauchy problem; Carleman’s formula; bases with double orthogonality
- Pages
- 52-62
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/618
Journal of Siberian Federal University. Mathematics & Physics / On the Cauchy Problem for Operators with Injective Symbols in Sobolev Spaces
Full text (.pdf)